- -

Composition operators on the Schwartz space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Composition operators on the Schwartz space

Show full item record

Galbis Verdu, A.; Jorda Mora, E. (2018). Composition operators on the Schwartz space. Revista Matemática Iberoamericana. 34(1):397-412. https://doi.org/10.4171/RMI/989

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/123857

Files in this item

Item Metadata

Title: Composition operators on the Schwartz space
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study composition operators on the Schwartz space of rapidly decreasing functions. We prove that such a composition operator is never a compact operator and we obtain necessary or sufficient conditions for the range ...[+]
Subjects: Composition operator , Composite function problem , Space of rapidly decreasing functions
Copyrigths: Reserva de todos los derechos
Source:
Revista Matemática Iberoamericana. (issn: 0213-2230 )
DOI: 10.4171/RMI/989
Publisher:
European Mathematical Society Publishing House
Publisher version: https://doi.org/10.4171/RMI/989
Thanks:
The present research was partially supported by the projects MTM2016-76647-P, ACOMP/2015/186, Prometeo/2017/102 of the Generalitat Valenciana (Spain) and GVA, Project AICO/2016/054.
Type: Artículo

This item appears in the following Collection(s)

Show full item record